# SDR CA970311075

- Difficulty date: January 10, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 11,409 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Leaking
- Location: Flight Control
- Part time: 5,561 hours
- Component: Servo, Samm, 4294
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING FLIGHT, PILOT FOUND HYDRAULIC FLUID WAS COATING THE FUSELAGE.  GROUND RUN-UP REVEALED THAT THE LT SERVO FLIGHT CONTROL SERVO WAS LEAKING VERY BADLY AT THE BOTTOM SEAL.
